# SDR SWAA2024060391485

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N8798Q
- Make and model: Boeing 737-8
- Aircraft serial: 67786
- Aircraft time: 4,021 hours, 2,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER FLASHLIGHT DOES NOT TEST GOOD<[01] OK TO CONTINUE PER MEL 25-64-02A. SP1B. MDDR #195941;[02] REPLACED FLIGHT DECK EMER FLASHLIGHT REF AMM 25-64-00
